Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 9, 2015, 12:06 PM CDT for McLeod County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2015, 12:06 PM CDT (17:06 UTC)
- Expired
- Aug 9, 2015, 12:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
County McLeod County, MN
The radar
The Minneapolis radar (KMPX), 65 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
887 WWUS83 KMPX 091706 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1206 PM CDT SUN AUG 9 2015 MNZ058-059-065-066-091745- WRIGHT-MCLEOD-MEEKER-RENVILLE- 1206 PM CDT SUN AUG 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEEKER... NORTHWESTERN MCLEOD...SOUTHWESTERN WRIGHT AND NORTHEASTERN RENVILLE COUNTIES... AT 1205 PM CDT...A STRONG THUNDERSTORM WAS OVER CEDAR MILLS...OR 8 MILES NORTHWEST OF HUTCHINSON...MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... HUTCHINSON AROUND 1220 PM CDT. SILVER LAKE AROUND 1235 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GREENLEAF...SMITH LAKE...LAKE MARION REGIONAL PARK...SUMTER...CEDAR MILLS...BISCAY... DARWIN...LAKESIDE AND HUTCHINSON AIRPORT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4480 9458 4516 9447 4516 9406 4472 9424 TIME...MOT...LOC 1705Z 282DEG 28KT 4497 9452 $$ ADL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 9, 7:14 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 9, 7:14 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 714 AM CDT SUN AUG 9 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 337 AM CDT SUN AUG 9 2015 SHOWERS AND ISOLATED THUNDERSTORMS ACROSS CENTRAL MN HAVE BEEN SLOW TO DISSIPATE THIS MORNING THANKS TO A MODEST CONFLUENCE ZONE AND AN AREA OF WEAKLY CAPPED 1000 J/KG MLCAPE. THINK THESE SHOWERS WILL DISSIPATE DURING THE NEXT COUPLE HOURS. THE CONFLUENCE ZONE WILL SAG SOUTH THROUGH THE DAY AND SET UP ROUGHLY FROM RWF TO MSP AND RNH THIS AFTERNOON. WHILE IT WILL BE DIFFUSE...INSTABILITY WILL BUILD AND SHOULD STILL SUPPORT ISO-SCTD THUNDERSTORM DEVELOPMENT SIMILAR TO WHAT IS SEEN ACROSS CENTRAL MN THIS MORNING. IF A FEW STORMS CAN DEVELOP...WILL PROBABLY SEE OTHERS FORM ON THEIR OUTFLOW BOUNDARIES IN AREAS OF ENHANCED CONVERGENCE. SO WHILE THE STORM INTENSITY WILL BE RATHER UNIMPRESSIVE...WE COULD END UP SEEING A SCENARIO WHERE A BROKEN BAND OR SMALL CLUSTERS OF SHOWERS/ISO STORMS DEVELOP WITHIN THE CONFLUENCE ZONE. THE SYNOPTIC MODELS SEEM TO OVER DEVELOP THESE STORMS AND THE CAMS ARE QUITE A BIT DRIER. ANY ACTIVITY THAT FORMS WILL DIMINISH AFTER SUNSET WITH A STABILIZING BOUNDARY LAYER. FARTHER TO THE SOUTHWEST...THUNDERSTORMS WILL DEVELOP OVER SOUTH DAKOTA THIS AFTERNOON AND ORGANIZE INTO A CLUSTER/MCS THIS EVENING. THIS ACTIVITY WILL FOLLOW HEIGHTS TO THE SOUTHEAST AS RIDGING BUILDS TO THE WEST AND SHOULD BYPASS MOST OF THE CWA WITH A NOTED EXCEPTION SOUTH OF THE MN RIVER. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 337 AM CDT SUN AUG 9 2015 EXTENDED PERIOD LOOKS TO BE FAIRLY QUIET WITH ONLY ONE MEAGER CHANCE FOR THUNDERSTORMS THURSDAY WHILE TEMPERATURES BOUNCE AROUND NORMAL. FOR PATTERN EVOLUTION...MODELS CONTINUE TO SHOW THE UPPER RIDGE CURRENTLY OVER THE LOWER MS RIVER VALLEY RETROGRADING BACK WEST...WITH ITS RIDGE AXIS BUILDING NORTH INTO THE CANADIAN ROCKIES BY MONDAY. AFTER THAT...THE RIDGE WILL SLOWLY LAY OVER TO THE EAST NEXT WEEK. MAIN DIFFERENCE WITH THIS SCENARIO BETWEEN THE ECMWF/GFS IS THE ECMWF CONTINUES TO BE MORE AGGRESSIVE WITH FLATTENING OUT THE RIDGE BY NEXT WEEKEND AND REPLACING IT WITH MORE ZONAL FLOW. MONDAY MORNING...THE WEAK SFC BOUNDARY WORKING INTO CENTRAL NOW WILL BE IN THE PROCESS OF WORKING INTO NRN IOWA. MAY SEE A LINGERING SHOWER OR TWO ALONG THE I-90 CORRIDOR MONDAY MORNING...BUT MODELS THIS EVENING ARE NOW MAINLY DRY...SO CUT BACK POPS DOWN THERE TO JUST SLIGHTS. AFTER THAT...THE UPPER RIDGE BUILDING TO OUR WEST WILL SEND SFC HIGH PRESSURE DOWN FROM CANADA...WITH DEEP NRLY FLOW TAKING OVER. THIS WILL DRY US OUT FOR MONDAY AFTERNOON...WITH IT LOOKING TO REMAIN DRY THROUGH WEDNESDAY NIGHT. ONLY POTENTIAL WEATHER HAZARD THE FIRST HALF OF THE WEEK WILL BE THE THREAT FOR SOME FOG. BEST CHANCE FOR FOG LOOKS TO COME WEDNESDAY MORNING AS THE SFC HIGH IS CENTERED OVER THE AREA. LOWS ACROSS WRN WI WILL LIKELY FALL INTO THE LOW/MID 50S WEDNESDAY MORNING...AND THIS IS WHERE THE THREAT FOR SOME PATCHY DENSE FOG WILL BE GREATEST. BASICALLY KEPT FOG MENTIONS TUE/WED MORNINGS UNCHANGED FROM PREVIOUS FORECAST. WEDNESDAY NIGHT...WE FINALLY GET INTO SOME RETURN FLOW AS THE SFC HIGH PUSHES INTO THE OH RIVER VALLEY. AS THIS IS HAPPENING...A SHORTWAVE WILL BE PASSING ACROSS SRN CANADA IN NW FLOW...LIKELY REACHING THE NW SHORES OF LAKE SUPERIOR BY THURSDAY MORNING. THE UPPER TROUGH WILL DRIVE ANOTHER DIFFUSE BOUNDARY INTO THE AREA ON THURSDAY. WSW WINDS AHEAD OF THIS FRONT WILL PULL SOME AIR FROM THE HIGH PLAINS HEAT DOME INTO MN...MAKING THURSDAY THE WARMEST DAY OF THE WEEK...WITH HIGHS IN THE LOW 90S POSSIBLE INTO WRN MN. MODELS CURRENTLY SHOW THIS FRONT CROSS THE MPX CWA THURSDAY AFTERNOON DURING PEAK HEATING. HOWEVER...THE BEST UPPER FORCING WILL BE STAYING WELL TO OUR EAST...WHILE CONVERGENCE ALONG THE BOUNDARY LOOKS MEAGER ACROSS THE MPX AREA. WE WILL HOWEVER SEE DEWPOINTS PUSH BACK UP TO AROUND 70...WHICH WHEN COMBINED WITH HIGHS WELL INTO THE 80S WILL GET AROUND 2000 J/KG OF CAPE BY THE AFTERNOON. THIS SHOULD PROMOTE SOME WIDELY SCT STORMS BY THE AFTERNOON...BUT EXPECT MOST FOLKS TO STAY DRY. 00Z GUIDANCE DOES NOT SHOW MUCH QPF FALLING ACROSS THE AREA...SO DID CUT BACK ON POPS...WITH CHANCE POPS CONFINED TO MAINLY WRN WI CLOSER TO WHERE THE UPPER FORCING WILL BE BEST. FROM THE SEVERE PERSPECTIVE...STEEP MID LEVEL LAPSE RATES WILL REMAIN OUT IN THE DAKOTAS WHILE BEST SHEAR WILL BE OFF TO OUR EAST...SO NOT ANTICIPATING ANY SEVERE WEATHER THURSDAY. AFTER THURSDAY...THE GFS/ECMWF DO NOT SHOW THE NEXT BOUNDARY WORKING INTO THE AREA UNTIL SUNDAY...SO DRIED OUT THE FORECAST FOR FRIDAY AND SATURDAY AS WE WILL SEE ANOTHER SFC HIGH PUSH ACROSS THE AREA. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 701 AM CDT SUN AUG 9 2015 AREAS OF FOG AND/OR LOW CIGS CONTINUE ACROSS PORTIONS OF EAST CENTRAL MN AND WESTERN WI AT TAF ISSUANCE TIME. CONDITIONS WILL IMPROVE AROUND 14Z WITH VFR CONDITIONS EXPECTED THEREAFTER. THERE IS A BATCH OF SHOWERS BEGINNING TO PUSH INTO WEST CENTRAL MN...BUT EXPECTING THAT TO DRY UP BEFORE GETTING MUCH BEYOND AXN. ADDITIONAL ISOLATED TO SCATTERED SHOWERS/STORMS MAY DEVELOP THIS AFTERNOON ALONG A WEAK FRONT FROM SWRN MN TO WCTRL WI. INTRODUCED VCSH AT RWF/MSP/RNH/EAU FOR THIS LIKELIHOOD BUT ANY IMPACTS WOULD BE RELATIVELY BRIEF. A LARGER CLUSTER OF SHOWERS AND STORMS WILL CLIP SOUTHWESTERN MN THIS EVENING AND COULD BRING STEADIER RAIN TO RWF FOR A TIME. KMSP...LIFR CONDITIONS WERE THREATENING MSP FROM THE SOUTHEAST EARLY THIS MORNING BUT THE TREND APPEARS TO HAVE HALTED. VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH SOME SCATTERED SHOWERS AND ISOLATED STORMS POSSIBLE THIS AFTERNOON. /OUTLOOK FOR KMSP/ MON-TUE...VFR. WINDS NW 5-10 KTS. WED...VFR. WINDS SW 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...BORGHOFF LONG TERM...MPG AVIATION...BORGHOFF
Hazardous weather outlook, Aug 9, 9:52 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 952 AM CDT SUN AUG 9 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 101200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 952 AM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. NO SEVERE WEATHER IS EXPECTED BUT A STRONG STORM WITH GUSTY WINDS AND SMALL HAIL IS POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT. NO SEVERE WEATHER IS ANTICIPATED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 9, 8:04 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
804 AM CDT SUN AUG 9 2015
MNZ054-091330-
LAC QUI PARLE-
804 AM CDT SUN AUG 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAC QUI PARLE
COUNTY...
AT 803 AM CDT...A STRONG THUNDERSTORM WAS NEAR MILBANK...MOVING EAST
AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BELLINGHAM...MARIETTA...NASSAU AND BIG STONE NATIONAL WILDLIFE
REFUGE.
THIS INCLUDES U.S. HIGHWAY 75 BETWEEN MILE MARKERS 115 AND 127.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4527 9645 4527 9642 4525 9640 4526 9638
4525 9629 4522 9627 4521 9622 4496 9629
4495 9631 4498 9645
TIME...MOT...LOC 1303Z 282DEG 31KT 4519 9670
ADLSpecial weather statement, Aug 9, 10:32 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1032 AM CDT SUN AUG 9 2015 MNZ055>057-091600- KANDIYOHI-SWIFT-CHIPPEWA- 1032 AM CDT SUN AUG 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KANDIYOHI... NORTHEASTERN CHIPPEWA AND SOUTHEASTERN SWIFT COUNTIES... AT 1031 AM CDT...A STRONG THUNDERSTORM WAS NEAR KERKHOVEN...OR 14 MILES WEST OF WILLMAR...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLMAR...KERKHOVEN...MURDOCK...PENNOCK...DE GRAFF...PRIAM AND WILLMAR AIRPORT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4504 9552 4529 9554 4532 9503 4501 9502 TIME...MOT...LOC 1531Z 250DEG 32KT 4511 9533 ADL
Special weather statement, Aug 9, 10:51 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1051 AM CDT SUN AUG 9 2015 MNZ056-057-065-091615- KANDIYOHI-CHIPPEWA-RENVILLE- 1051 AM CDT SUN AUG 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KANDIYOHI...EAST CENTRAL CHIPPEWA AND NORTH CENTRAL RENVILLE COUNTIES... AT 1050 AM CDT...A STRONG THUNDERSTORM WAS OVER RAYMOND...OR 10 MILES SOUTHWEST OF WILLMAR...MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLMAR...RAYMOND...PRINSBURG...BLOMKEST...SVEA AND PRIAM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4512 9529 4510 9485 4482 9493 4495 9533 TIME...MOT...LOC 1550Z 285DEG 34KT 4502 9520 ADL
Special weather statement, Aug 9, 11:17 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1117 AM CDT SUN AUG 9 2015 MNZ057-058-065-091645- KANDIYOHI-MEEKER-RENVILLE- 1117 AM CDT SUN AUG 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MEEKER... SOUTHEASTERN KANDIYOHI AND NORTH CENTRAL RENVILLE COUNTIES... AT 1117 AM CDT...A STRONG THUNDERSTORM WAS NEAR SVEA...OR 7 MILES SOUTHEAST OF WILLMAR...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLMAR...ATWATER...GROVE CITY...PRINSBURG...KANDIYOHI...LAKE LILLIAN...BLOMKEST...SVEA AND THORPE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4491 9519 4519 9506 4517 9463 4482 9481 TIME...MOT...LOC 1617Z 288DEG 27KT 4504 9496 ADL
Special weather statement, Aug 9, 12:06 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1206 PM CDT SUN AUG 9 2015 MNZ058-059-065-066-091745- WRIGHT-MCLEOD-MEEKER-RENVILLE- 1206 PM CDT SUN AUG 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEEKER... NORTHWESTERN MCLEOD...SOUTHWESTERN WRIGHT AND NORTHEASTERN RENVILLE COUNTIES... AT 1205 PM CDT...A STRONG THUNDERSTORM WAS OVER CEDAR MILLS...OR 8 MILES NORTHWEST OF HUTCHINSON...MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... HUTCHINSON AROUND 1220 PM CDT. SILVER LAKE AROUND 1235 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GREENLEAF...SMITH LAKE...LAKE MARION REGIONAL PARK...SUMTER...CEDAR MILLS...BISCAY... DARWIN...LAKESIDE AND HUTCHINSON AIRPORT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4480 9458 4516 9447 4516 9406 4472 9424 TIME...MOT...LOC 1705Z 282DEG 28KT 4497 9452 ADL
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:40 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Aug 8, 9:33 PM CDT | Special Weather Statement | MPX | Pope | 27 min |
| Aug 8, 10:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| Aug 8, 10:33 PM CDT | Special Weather Statement | MPX | Morrison | 27 min |
| Aug 9, 12:17 AM CDT | Special Weather Statement | MPX | Morrison | 28 min |
| Aug 9, 8:04 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 26 min |
| Aug 9, 10:32 AM CDT | Special Weather Statement | MPX | Kandiyohi | 28 min |
| Aug 9, 10:51 AM CDT | Special Weather Statement | MPX | Kandiyohi | 24 min |
| Aug 9, 11:17 AM CDT | Special Weather Statement | MPX | Kandiyohi | 28 min |
| Aug 9, 11:31 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 44 min |
| Aug 9, 2:02 PM CDT | Special Weather Statement | MPX | Anoka, Hennepin | 118 min |
| Aug 9, 2:10 PM CDT | Special Weather Statement | MPX | Barron, Polk | 35 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.